# SDR CALA9701782

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 69546001
- Condition: Leaking
- Location: Lt Mlg
- Part time: 21,113 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE NR 1 ENGINE HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED AND HYDRAULIC QUANTITY DROPPED TO ZERO ON APPROACH TO EWR.  ALL ABNORMAL AND EMERGENCY CHECKLISTS WERE ACCOMPLISHED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG HYDRAULIC TRANSFER CYLINDER LEAKING.  THE TRANSFER CYLINDER WAS REMOVED AND REPLACED IAW MM 32-32-71.  THE HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECK WAS GOOD.
